ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Notes on the boundaries of quadrature domains

Verma, Kaushal (2018) Notes on the boundaries of quadrature domains. In: ANALYSIS AND MATHEMATICAL PHYSICS, 9 (1). pp. 617-638.

[img] PDF
Anal_Math_Phys_9_617–638_2019.pdf - Published Version
Restricted to Registered users only

Download (492kB) | Request a copy
Official URL: https://dx.doi.org/10.1007/s13324-018-0221-0

Abstract

We highlight an intrinsic connection between classical quadrature domains and the well-studied theme of removable singularities of analytic sets in several complex variables. Exploiting this connection provides a new framework to recover several basic properties of such domains, namely the algebraicity of their boundary, a better understanding of the associated defining polynomial and the possible boundary singularities that can occur.

Item Type: Journal Article
Additional Information: The copyright for this article belongs to Springer Basel
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms Ranganayaki RS
Date Deposited: 29 Apr 2019 07:37
Last Modified: 29 Apr 2019 07:37
URI: http://eprints.iisc.ac.in/id/eprint/62556

Actions (login required)

View Item View Item